About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 710150, 9 pages
http://dx.doi.org/10.1155/2014/710150
Research Article

Stability Analysis of Impulsive Stochastic Functional Differential Equations with Delayed Impulses via Comparison Principle and Impulsive Delay Differential Inequality

1School of Mathematical Sciences, Anhui University, Hefei 230601, China
2School of Electrical Engineering and Information, Anhui University of Technology, Ma’anshan 243000, China
3College of Computer and Information, Hohai University, Changzhou 213022, China

Received 25 July 2013; Revised 26 November 2013; Accepted 10 December 2013; Published 16 February 2014

Academic Editor: Yuriy Rogovchenko

Copyright © 2014 Pei Cheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Lakshmikantham, D. D. Bainov, and P. S. Simeonov, Theory of Impulsive Differential Equations, vol. 6 of Series in Modern Applied Mathematics, World Scientific, Singapore, 1989. View at MathSciNet
  2. A. M. Samoilenko and M. O. Perestyk, Impulsive Differential Equations, vol. 28 of Series on Advances in Mathematics for Applied Sciences, World Scientific, Singapore, 1995. View at MathSciNet
  3. K. Gopalsamy and B. G. Zhang, “On delay differential equations with impulses,” Journal of Mathematical Analysis and Applications, vol. 139, no. 1, pp. 110–122, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  4. Y. V. Rogovchenko, “Impulsive evolution systems: main results and new trends,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 3, no. 1, pp. 57–88, 1997. View at MathSciNet
  5. G. Ballinger and X. Z. Liu, “Existence and uniqueness results for impulsive delay differential equations,” Dynamics of Continuous, Discrete and Impulsive Systems, vol. 5, no. 1–4, pp. 579–591, 1999. View at MathSciNet
  6. G. Ballinger and X. Z. Liu, “Existence, uniqueness and boundedness results for impulsive delay differential equations,” Applicable Analysis, vol. 74, no. 1-2, pp. 71–93, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  7. W. M. Haddad, V. S. Chellaboina, and S. G. Nersesov, Impulsive and Hybrid Dynamical Systems: Stability, Dissipativity, and Control, Princeton Series in Applied Mathematics, Princeton University Press, Princeton, NJ, USA, 2006. View at MathSciNet
  8. A. V. Anokhin, L. Berezansky, and E. Braverman, “Exponential stability of linear delay impulsive differential equations,” Journal of Mathematical Analysis and Applications, vol. 193, no. 3, pp. 923–941, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  9. I. M. Stamova and G. T. Stamov, “Lyapunov-Razumikhin method for impulsive functional differential equations and applications to the population dynamics,” Journal of Computational and Applied Mathematics, vol. 130, no. 1-2, pp. 163–171, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Z. G. Luo and J. H. Shen, “New Razumikhin type theorems for impulsive functional differential equations,” Applied Mathematics and Computation, vol. 125, no. 2-3, pp. 375–386, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  11. Q. Wang and X. Liu, “Impulsive stabilization of delay differential systems via the Lyapunov-Razumikhin method,” Applied Mathematics Letters, vol. 20, no. 8, pp. 839–845, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. W. H. Chen and W. X. Zheng, “Robust stability and H-control of uncertain impulsive systems with time-delay,” Automatica, vol. 45, no. 1, pp. 109–117, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  13. X. L. Fu and X. D. Li, “Razumikhin-type theorems on exponential stability of impulsive infinite delay differential systems,” Journal of Computational and Applied Mathematics, vol. 224, no. 1, pp. 1–10, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  14. X. D. Li, “New results on global exponential stabilization of impulsive functional differential equations with infinite delays or finite delays,” Nonlinear Analysis—Real World Applications, vol. 11, no. 5, pp. 4194–4201, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  15. F. L. Lian, J. Moyne, and D. Tilbury, “Modelling and optimal controller design of networked control systems with multiple delays,” International Journal of Control, vol. 76, no. 6, pp. 591–606, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  16. A. Khadra, X. Z. Liu, and X. M. Shen, “Analyzing the robustness of impulsive synchronization coupled by linear delayed impulses,” IEEE Transactions on Automatic Control, vol. 54, no. 4, pp. 923–928, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  17. Y. Zhang and J. T. Sun, “Stability of impulsive functional differential equations,” Nonlinear Analysis—Theory, Methods & Applications, vol. 68, no. 12, pp. 3665–3678, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  18. P. Cheng, Z. Wu, and L. L. Wang, “New results on global exponential stability of impulsive functional differential systems with delayed impulses,” Abstract and Applied Analysis, vol. 2012, Article ID 376464, 13 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. W. Lin, X. D. Li, and D. O'Regan, “Stability analysis of generalized impulsive functional differential equations,” Mathematical and Computer Modelling, vol. 55, no. 5-6, pp. 1682–1690, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. W. H. Chen and W. X. Zheng, “Exponential stability of nonlinear time-delay systems with delayed impulse effects,” Automatica, vol. 47, no. 5, pp. 1075–1083, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  21. X. R. Mao, Stochastic Differential Equations and Applications, Horwood, Chichester, UK, 1997.
  22. A. M. Samoilenko and O. M. Stanzhytskiy, Qualitative and Asymptotic Analisis of Differential Equations with Random Peryurbations, vol. 78 of World Scientific Series on Nonlinear Science, Series A, 2011.
  23. S. G. Peng and B. G. Jia, “Some criteria on pth moment stability of impulsive stochastic functional differential equations,” Statistics & Probability Letters, vol. 80, no. 13-14, pp. 1085–1092, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  24. P. Cheng and F. Q. Deng, “Global exponential stability of impulsive stochastic functional differential systems,” Statistics & Probability Letters, vol. 80, no. 23-24, pp. 1854–1862, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  25. C. X. Li, J. T. Sun, and R. Y. Sun, “Stability analysis of a class of stochastic differential delay equations with nonlinear impulsive effects,” Journal of the Franklin Institute, vol. 347, no. 7, pp. 1186–1198, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S. G. Peng and Y. Zhang, “Razumikhin-type theorems on pth moment exponential stability of impulsivestochastic delay differential equations,” IEEE Transactions on Automatic Control, vol. 55, no. 8, pp. 1085–1092, 2010.
  27. L. J. Pan and J. D. Cao, “Exponential stability of impulsive stochastic functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 382, no. 2, pp. 672–685, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  28. F. Q. Yao and F. Q. Deng, “Exponential stability in terms of two measures of impulsive stochastic functional differential systems via comparison principle,” Statistics & Probability Letters, vol. 82, no. 6, pp. 1151–1159, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  29. F. Q. Yao and F. Q. Deng, “Stability of impulsive stochastic functional differential systems in terms of two measures via comparison approach,” Science China Information Sciences, vol. 55, no. 6, pp. 1313–1322, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  30. J. Liu, X. Z. Liu, and W. C. Xie, “Impulsive stabilization of stochastic functional differential equations,” Applied Mathematics Letters, vol. 24, no. 3, pp. 264–269, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  31. F. Q. Yao, F. Q. Deng, and P. Cheng, “Exponential stability of impulsive stochastic functional differential systems with delayed impulses,” Abstract and Applied Analysis, vol. 2013, Article ID 548712, 8 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  32. M. S. Alwan, X. Z. Liu, and W. C. Xie, “Existence, continuation, and uniqueness problems of stochastic impulsive systems with time delay,” Journal of the Franklin Institute, vol. 347, no. 7, pp. 1317–1333, 2010. View at Publisher · View at Google Scholar · View at MathSciNet